Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015 (2015), Article ID 310934, 5 pages
http://dx.doi.org/10.1155/2015/310934
Research Article

Remarks on the Regularity Criterion of the Navier-Stokes Equations with Nonlinear Damping

1School of Mathematics and Statistics, Hubei University, Wuhan 430062, China
2Institute of Engineering and Technology, Hubei University of Science and Technology, Xianning 437100, China

Received 16 March 2015; Accepted 26 May 2015

Academic Editor: Zenghui Wang

Copyright © 2015 Weihua Wang and Guopeng Zhou. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. D. Bresch and B. Desjardins, “Existence of global weak solutions for a 2D viscous shallow water equations and convergence to the quasi-geostrophic model,” Communications in Mathematical Physics, vol. 238, no. 1-2, pp. 211–223, 2003. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  2. Z.-Q. Luo, “Optimal convergence rates for solutions of the monopolar non-Newtonian flows,” Abstract and Applied Analysis, vol. 2014, Article ID 738729, 6 pages, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  3. O. A. Ladyzhenskaya, The Mathematical Theory of Viscous Incompressible Fluids, Gorden Brech, New York, NY, USA, 1969.
  4. P. G. Lemarié-Rieusset, Recent Developments in the Navier-Stokes Problem, Chapman & Hall/CRC, Boca Raton, Fla, USA, 2002. View at Publisher · View at Google Scholar · View at MathSciNet
  5. X. Cai and Q. Jiu, “Weak and strong solutions for the incompressible Navier-Stokes equations with damping,” Journal of Mathematical Analysis and Applications, vol. 343, no. 2, pp. 799–809, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. Y. Jia, X. Zhang, and B.-Q. Dong, “The asymptotic behavior of solutions to three-dimensional Navier-Stokes equations with nonlinear damping,” Nonlinear Analysis. Real World Applications, vol. 12, no. 3, pp. 1736–1747, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. Y. Zhou, “Regularity and uniqueness for the 3D incompressible Navier-Stokes equations with damping,” Applied Mathematics Letters, vol. 25, no. 11, pp. 1822–1825, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. J. Serrin, “On the interior regularity of weak solutions of the Navier-Stokes equations,” Archive for Rational Mechanics and Analysis, vol. 9, pp. 187–195, 1962. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. I. Kukavica and M. Ziane, “One component regularity for the Navier-Stokes equations,” Nonlinearity, vol. 19, no. 2, pp. 453–469, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  10. C. He, “Regularity for solutions to the Navier-Stokes equations with one velocity component regular,” Electronic Journal of Differential Equations, no. 29, 13 pages, 2002. View at Google Scholar · View at MathSciNet
  11. B.-Q. Dong and Z. Zhang, “The BKM criterion for the 3D Navier-Stokes equations via two velocity components,” Nonlinear Analysis: Real World Applications, vol. 11, no. 4, pp. 2415–2421, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. P. Penel and M. Pokorný, “Some new regularity criteria for the Navier-Stokes equations containing gradient of the velocity,” Applications of Mathematics, vol. 49, no. 5, pp. 483–493, 2004. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  13. M. Pokorný, “On the result of He concerning the smoothness of solutions to the Navier-Stokes equations,” Electronic Journal of Differential Equations, vol. 10, pp. 1–8, 2003. View at Google Scholar · View at MathSciNet
  14. Y. Zhou, “A new regularity criterion for weak solutions to the Navier-Stokes equations,” Journal de Mathématiques Pures et Appliquées, vol. 84, no. 11, pp. 1496–1514, 2005. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  15. B.-Q. Dong and Z.-M. Chen, “Regularity criteria of weak solutions to the three-dimensional micropolar flows,” Journal of Mathematical Physics, vol. 50, no. 10, Article ID 103525, 13 pages, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  16. B.-Q. Dong and Z.-M. Chen, “Regularity criterion for weak solutions to the 3D Navier-Stokes equations via two velocity components,” Journal of Mathematical Analysis and Applications, vol. 338, no. 1, pp. 1–10, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  17. H. Triebel, Interpolation Theory, Function Spaces, Differential Operators, vol. 18, North-Holland, Amsterdam, The Netherlands, 1978. View at MathSciNet
  18. R. O'Neil, “Convolution operators and L(p, q) spaces,” Duke Mathematical Journal, vol. 30, pp. 129–142, 1963. View at Publisher · View at Google Scholar · View at MathSciNet
  19. Y. Giga, “Solutions for semilinear parabolic equations in Lp and regularity of weak solutions of the Navier-Stokes system,” Journal of Differential Equations, vol. 62, no. 2, pp. 186–212, 1986. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus